Volume 14, issue 3 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Many, many more intrinsically knotted graphs

Noam Goldberg, Thomas W Mattman and Ramin Naimi

Algebraic & Geometric Topology 14 (2014) 1801–1823
Bibliography
1 P Blain, G Bowlin, T Fleming, J Foisy, J Hendricks, J Lacombe, Some results on intrinsically knotted graphs, J. Knot Theory Ramifications 16 (2007) 749 MR2341314
2 A Brouwer, R Davis, A Larkin, D Studenmund, C Tucker, Intrinsically $S^1$ $3$–linked graphs and other aspects of $S^1$ embeddings, Rose-Hulman Undergrad. Math. Journal 8 (2007)
3 J Campbell, T W Mattman, R Ottman, J Pyzer, M Rodrigues, S Williams, Intrinsic knotting and linking of almost complete graphs, Kobe J. Math. 25 (2008) 39 MR2509265
4 J H Conway, C M Gordon, Knots and links in spatial graphs, J. Graph Theory 7 (1983) 445 MR722061
5 E Flapan, R Naimi, The Y–triangle move does not preserve intrinsic knottedness, Osaka J. Math. 45 (2008) 107 MR2416651
6 J Foisy, Intrinsically knotted graphs, J. Graph Theory 39 (2002) 178 MR1883594
7 J Foisy, A newly recognized intrinsically knotted graph, J. Graph Theory 43 (2003) 199 MR1985767
8 N Goldberg, R Naimi, T W Mattman, Many, many more intrinsically knotted graphs: Appendix, arXiv:1109.1632
9 R Hanaki, R Nikkuni, K Taniyama, A Yamazaki, On intrinsically knotted or completely $3$–linked graphs, Pacific J. Math. 252 (2011) 407 MR2860431
10 T Kohara, S Suzuki, Some remarks on knots and links in spatial graphs, from: "Knots 90" (editor A Kawauchi), de Gruyter (1992) 435 MR1177440
11 T W Mattman, Graphs of $20$ edges are $2$–apex, hence unknotted, Algebr. Geom. Topol. 11 (2011) 691 MR2782541
12 J Miller, R Naimi, An algorithm for detecting intrinsically knotted graphs, to appear in Exp. Math.
13 C Morris, A Classification of all connected graphs on seven, eight, and nine vertices with respect to the property of intrinsic knotting, master’s thesis (2008)
14 M Ozawa, Y Tsutsumi, Primitive spatial graphs and graph minors, Rev. Mat. Complut. 20 (2007) 391 MR2351115
15 N Robertson, P D Seymour, Graph minors, XX, Wagner's conjecture, J. Combin. Theory Ser. B 92 (2004) 325 MR2099147
16 N Robertson, P D Seymour, R Thomas, Sachs' linkless embedding conjecture, J. Combin. Theory Ser. B 64 (1995) 185 MR1339849
17 H Sachs, On spatial representations of finite graphs, from: "Finite and infinite sets, Vol. I, II" (editors A Hajnal, L Lovász, V T Sós), Colloq. Math. Soc. János Bolyai 37, North-Holland (1984) 649 MR818267
18 K Taniyama, A Yasuhara, Realization of knots and links in a spatial graph, Topology Appl. 112 (2001) 87 MR1815273